Skip to content
My WebMD Sign In, Sign Up
Lows.
avatar
barb10562 posted:
This morning my fasting was 61 and after 2 hrs was 78- guess I should eat a little more huh? My endo switched me to metformin from actos and told me I might have to eat more. Maybe he can cut the met to a lower dose. I should mention that I also take glyburide.
Reply
 
avatar
davedsel57 responded:
I've taken Metformin and Glyburide for several years. I believe it would be the Glyburide that is causing your lows. Rather than eating more, I would think a call to your doctor would be more beneficial.
Blessings,

Dave
 
avatar
auriga1 responded:
Agree with Dave. The glyburide does cause lows in patients that use it.

As Dave suggested, call your doctor to see if a lower dose would be beneficial. It doesn't make sense to feed your medication. The same thing has happened to me, as I take insulin. The dosages have been lowered so I would not need to feed the insulin.

The less carbs you eat, the less mediction or insulin you need. Not a medical professional; only speaking from experience.


Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
72 of 143 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.